Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Have irregular periods problem. Missing periods even after taking regestrone. Not sexually active

i am not getting my periods from last 2.5 months. last i had it on 18th october. i visited doctor she suggested me regestrone tablets for 5 days i took it from 31st december till 5th january. today is 8th january, still i am not having my periods. i am 21years old having problem of irregular periods. i am unmarried not engaged in any kind of relationship. pls help
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello Good Evening,

You have missed period, which is due to some common reason like:

-Stress and anxiety
-Excessive weight loss, or weight gain
-Hormonal imbalance

Pregnancy and menopause are not applicable in your case but any of rest of the others can be a cause for your missing period, so please go through proper evaluation, because you have not started your period after hormonal therapy, so get other causes like hypothyroidism or PCOS.

PCOS (Polycystic ovary syndrome) produces symptoms in approximately 5% to 10% of women of reproductive age (12–45 years old). It is thought to be one of the leading causes of female sub-fertility and the most frequent endocrine problem in women of reproductive age.

The principal features are anovulation, resulting in irregular menstruation, AMENORRHOEA (MISSED PERIOD), ovulation-related infertility, and polycystic ovaries; excessive amounts or effects of androgenic (masculinizing) hormones, resulting in acne and hirsutism; and insulin resistance, often associated with obesity, Type 2 diabetes, and high cholesterol levels.

The symptoms and severity of the syndrome vary greatly among affected women.

So go for a USG, TSH and other investigation to find out cause of your amenorrhoea.


Dr. Naresh Jain.
Answered: Fri, 26 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor